Title: Diffusion of Helium in Non-stoichiometric Uranium Dioxide
Authors: YAKUB E.RONCHI C.STAICU Dragos
Citation: JOURNAL OF NUCLEAR MATERIALS vol. 400 no. 3 p. 189-195
Publisher: ELSEVIER SCIENCE BV
Publication Year: 2010
JRC N°: JRC52626
ISSN: 0022-3115
URI: www.elsevier.com/locate/jnucmat
http://publications.jrc.ec.europa.eu/repository/handle/JRC52626
DOI: 10.1016/j.jnucmat.2010.03.002
Type: Articles in Journals
Abstract: Diffusion coefficients of helium in solid UO2+x at high temperature and various stoichiometric compositions are evaluated by using molecular dynamics simulations based on a partly-ionic model in conjunction with a polaron ¿Free Hopping Approximation¿ proposed earlier. The results are compared with existing experimental and simulation data. A strong dependence of the apparent diffusion activation energy on stoichiometry is found and the mechanisms of He migration in non-stoichiometric solid UO2+x are discussed.
JRC Institute:Institute for Transuranium Elements

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.